# SDR CALA0001379

- Difficulty date: September 3, 2000
- Submitted: September 6, 2000
- Operation: Air carrier
- Aircraft: N15841
- Make and model: Doug DC-9-82
- Aircraft serial: 49581
- Aircraft time: 42,281 hours, 20,014 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LOWER FUSELAGE SKIN DENTED AT STA 294, LONGERON 22L.  THE SKIN WAS REPAIRED IAW SRM 53-04, FIGURE 38G.
